MathSciNet Relay Station
MathSciNet bibliographic data
MR1666182 32H50 (47H09 47H20 58B12)
Reich, Simeon; Shoikhet, David The Denjoy-Wolff theorem. Proceedings of Workshop on Fixed Point Theory (Kazimierz Dolny, 1997). Ann. Univ. Mariae Curie-Skłodowska Sect. A 51 (1997), no. 2, 219–240.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement